This paper deals with the homogeneous Dirichlet problem for a singular semilinear elliptic equation with a first order term. When the datum is bounded we prove an existence result and we show that any solution can be compared with the solution to a suitable symmetrized problem.

Brandolini B., Ferone V., & Messano B. (2014). Existence and comparison results for a singular semilinear elliptic equation with a lower order term. RICERCHE DI MATEMATICA, 63(1), 3-18 [10.1007/s11587-014-0215-7].

Existence and comparison results for a singular semilinear elliptic equation with a lower order term

Brandolini B.;
2014

Abstract

This paper deals with the homogeneous Dirichlet problem for a singular semilinear elliptic equation with a first order term. When the datum is bounded we prove an existence result and we show that any solution can be compared with the solution to a suitable symmetrized problem.
Settore MAT/05 - Analisi Matematica
Brandolini B., Ferone V., & Messano B. (2014). Existence and comparison results for a singular semilinear elliptic equation with a lower order term. RICERCHE DI MATEMATICA, 63(1), 3-18 [10.1007/s11587-014-0215-7].
File in questo prodotto:
File Dimensione Formato  
Brandolini2014_Article_ExistenceAndComparisonResultsF.pdf

non disponibili

Tipologia: Versione Editoriale
Dimensione 200.15 kB
Formato Adobe PDF
200.15 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/493995
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 3
social impact